Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Anemia, low BP, vomiting, fuzzy feeling in head, sleeplessness. What are these symptoms for ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 53 Questions
I have been sick for about 2 months. Symptoms include anemia, low blood pressure, vomiting every other day at least. Fuzzy feeling in head, sleeplessness. I wake in the middle of the night feeling like I have been smothered and I just overall feel extremely run down. Please help.. I have been to see my ARNP and I feel like nothing is being properly addressed. She keeps telling me to try different medications to treat the various symptoms. I don't know what else to do, I am a single mom and this is affecting my work performance and every day life.
Posted Wed, 18 Jul 2012 in Blood Disorders
Answered by Dr. Rudramani Swami 2 hours later
Thanks for writing in.
Given that you are already suffering from the symptoms you just described and peptic ulcer, hypotension, complex partial seizure, reflux uropathy, renal stone, I would first of all like to rule out any obstruction in the urinary tract ( like a kidney stone leading to hydronephrosis or hydroureter) and chronic renal failure.
The following tests would tell us whether we are actually dealing with this condition:
a. Complete blood count
b. Kidney function tests
c. Liver function tests
d. Urine routine microscopy
e. Ultrasound of the abdomen
f. 24 urine protein

Let me know if you have any old reports so that I can explain the condition better to you. It would be great if you can upload them using the 'Upload your reports' section on the right.
Awaiting your reply.
Let me know if I can address any more concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor